Alert archive / California / Flash Flood Warnings in 2001

Flash Flood Warning 1, NWS Los Angeles, CA

January 10, 2001Santa Barbara County, Ventura County, California

NWS Los Angeles, CA issued this flash flood warning at Jan 10, 2001, 9:30 PM PST for Santa Barbara County, Ventura County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2001, 9:30 PM PST (05:30 UTC)
Expired
Jan 11, 2001, 12:00 AM PST
In force
3 hr
Issued by
NWS Los Angeles, CA
Area
Whole counties

Counties Santa Barbara County, CA, Ventura County, CA

The nearest sounding before it

Vandenberg AFB, CA (KVBG), launched 00:00Z, 5.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Vandenberg AFB, CA at 00:00Z on 2001-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Vandenberg AFB, CA at 00:00Z on 2001-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 284 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
284 m²/s²
0-3 km storm-relative helicity
380 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KLOX 110539
FFWLOX
CAC083-111-110730-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 PM PST WED JAN 10 2001

THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SANTA BARBARA COUNTY BELOW THE SANTA YNEZ MOUNTAINS
  SOUTHERN VENTURA COUNTY

* UNTIL 1200 AM PST THURSDAY

* NATIONAL WEATHER SERVICE DOPPLER RADARS INDICATE A LINE OF HEAVY
RAINSHOWERS AND THUNDERSTORMS MOVING OVER WESTERN VENTURA COUNTY. THIS
LINE PRODUCED RAINFALL IN EXCESS OF AN INCH AN HOUR OVER PORTIONS OF
SOUTHERN SANTA BARBARA COUNTY AND WESTERN VENTURA COUNTY. THIS LINE IS
LOCATED NEAR VENTURA AND IS MOVING EAST AT 40 MPH.

* THIS LINE IS LOCATED NEAR VENTURA AND IS MOVING EAST AT 40 MPH.

FOLLOW DIRECTIONS OF EMERGENCY PREPAREDNESS OFFICIALS AND EVACUATE IF
REQUESTED TO DO SO. PERSONS IN THE WARNING AREA SHOULD BE PREPARED TO
MOVE IMMEDIATELY...WITHOUT WAITING FOR INSTRUCTIONS... IF HEAVY FLOWS
OF WATER OR DEBRIS ARE OBSERVED IN THEIR AREA.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT.

$$

DANIELSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:20 PM PST, 10 minutes earlier.

Area forecast discussion, Jan 10, 9:20 PM PST, 10 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
920 PM PST WED JAN 10 2001

POWERFUL WINTER STORM AFFECTING SOUTHERN AND CENTRAL CALIFORNIA
THIS EVENING. AS OF 9 PM...HEAVIEST RAIN BANDS EXTEND FROM POINT
CONCEPTION TO THE LOS ANGELES BASIN...WITH SCATTERED SHOWER ACTIVITY
NORTH OF POINT CONCEPTION. WITH COPIOUS AMOUNTS OF RAINFALL ALREADY
FALLEN...HAVE ISSUED A FLASH FLOOD WATCH FOR LA/VENTURA COUNTIES...
AS WELL AS SBA COUNTY SOUTH COAST AND SANTA YNEZ MOUNTAINS FOR TONIGHT.
AS MAIN FRONT PUSHES EAST OF AREA LATE TONIGHT...EXPECT SOME BREAKS IN
THE SHOWER ACTIVITY. ANOTHER ORGANIZED BAND OF MOISTURE AND VERTICAL
VELOCITIES SHOULD BRING STEADIER PRECIPITATION BY LATE THURSDAY
AFTERNOON INTO THE CENTRAL COAST...THEN TO THE LA BASIN THURSDAY
EVENING.

WIND ADVISORIES HAVE BEEN ALLOWED TO EXPIRE FOR SLO/SBA COUNTIES AS
THE SOUTH-NORTH GRADIENTS GRADUALLY RELAX. HOWEVER...WILL STILL
EXPERIENCE FAIRLY STRONG WINDS AHEAD OF THE FRONT ACROSS LA/VTU
COUNTIES...ESPECIALLY IN THE MOUNTAINS...WHERE WIND GUSTS UP TO
70 MPH HAVE BEEN NOTED.

WINTER STORM WARNING STILL IN EFFECT FOR AREAS ABOVE 4000 FEET.
SNOW LEVELS GENERALLY BETWEEN 4000 AND 5000 FEET TONIGHT...BUT ARE
EXPECTED TO LOWER TO BETWEEN 3000 AND 4000 FEET ON THURSDAY AND
THURSDAY NIGHT...AS THE COLDER AIR MOVES INTO THE AREA. DUE TO THE
VERY DYNAMIC NATURE OF THIS SYSTEM...LOOK FOR VERY IMPRESSIVE SNOW
TOTALS. TOTAL SNOW ACCUMULATIONS OF 10 TO 20 INCHES CAN BE EXPECTED...
WITH BETWEEN 20 AND 30 INCHES EXPECTED AT THE HIGHER RESORTS. WIND
GUSTS BETWEEN 50 AND 70 MPH WILL ALSO CREATE BLIZZARD CONDITIONS
FOR THE NEXT FEW HOURS.

MOST OF THE THUNDERSTORM ACTIVITY THIS EVENING HAS BEEN CONFINED WELL
OFFSHORE...ASSOCIATED WITH THE COLD UPPER LOW CENTER. HOWEVER...THERE
HAVE BEEN A COUPLE OF LIGHTNING REPORTS ASSOCIATED WITH THE FRONT.
LOW LEVEL WIND PROFILE AND COLD AIR ADVECTION ALOFT WILL PROVIDE
POTENTIAL FOR FUNNEL CLOUDS/WATERSPOUT/SMALL TORNADO DEVELOPMENT
ACROSS LA BASIN OVERNIGHT. WITH STRONG WINDS ALOFT...COULD EVEN SEE
LOCALIZED STRAIGHT LINE WIND DAMAGE WITH STRONGER THUNDERSTORMS.

VERY STRONG WINDS AND SEAS BEING REPORTED AT CALIFORNIA OFFSHORE
BUOY...WHICH IS LOCATED WELL OFF THE NORTHERN CALIFORNIA COAST. AT
9 PM...THIS BUOY REPORTED A WIND GUST OF 54 KNOTS AND COMBINED SEAS
OF 39 FEET. GLOBAL WAVE WATCH SEEMS TO HAVE GOOD HANDLE ON THIS VERY
IMPRESSIVE WAVE EVENT. HEAVY SURF ADVISORIES ALREADY IN EFFECT FOR
BEACHES OF SOUTHERN AND CENTRAL CALIFORNIA TONIGHT. HAVE UPGRADED
TO A COASTAL FLOOD WARNING FOR THURSDAY THROUGH FRIDAY FOR OUR ENTIRE
COASTAL FORECAST AREA. WITH THE COMBINATION OF HIGH TIDES AND BIG
WAVES ALONG THE COAST, COASTAL RESIDENTS WILL HAVE TO KEEP A CLOSE
EYE ON THINGS AND PREPARE TO ACT QUICKLY, ESPECIALLY NEAR THE TIMES
OF HIGH TIDES.

LAX +7+8. GOMBERG

.LAX...COASTAL FLOOD WARNING (SEE LAXCFWLAX).T
    ...GALE WARNING (SEE LAXCWFLAX).
    ...WINTER STORM WARNING (SEE LAXWSWLAX).
    ...FLASH FLOOD WATCH/FLOOD ADVISORY (SEE LAXFFALAX/LAXFLSLAX).
    ...HEAVY SURF ADVISORY (SEE LAXMWSLAX).

In the hours before

Special weather statement, Jan 10, 5:05 PM PST, 4 hours 25 minutes before
CAZ034>041-044>047-051>054-059-088-110200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
505 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

   FLOOD ADVISORY UNTIL 10 PM TONIGHT FOR SAN LUIS OBISPO AND SANTA
   BARBARA COUNTIES.

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT FOR VENTURA AND LOS ANGELES
   COUNTIES EXCLUDING THE ANTELOPE VALLEY.

   WIND ADVISORY UNTIL 9 PM TONIGHT FOR THE CENTRAL COAST...SANTA
   YNEZ VALLEY...CUYAMA VALLEY...AND SAN LUIS OBISPO INTERIOR VALLEYS.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS OF
   SAN LUIS OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES
   COUNTIES ABOVE 4000 FEET.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR BEACHES FROM POINT
   PIEDRAS BLANCAS TO POINT VICENTE.

   COASTAL FLOOD WATCH LATE TONIGHT THROUGH FRIDAY FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   FOR SOUTHERN AND CENTRAL CALIFORNIA.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 6:00 PM PST, 3 hours 30 minutes before
CAZ034>041-044>047-051>054-059-088-110300-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

   FLOOD ADVISORY UNTIL 10 PM TONIGHT FOR SAN LUIS OBISPO AND SANTA
   BARBARA COUNTIES.

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT FOR VENTURA AND LOS ANGELES
   COUNTIES EXCLUDING THE ANTELOPE VALLEY.

   WIND ADVISORY UNTIL 9 PM TONIGHT FOR THE CENTRAL COAST...SANTA
   YNEZ VALLEY...CUYAMA VALLEY...AND SAN LUIS OBISPO INTERIOR VALLEYS.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS OF
   SAN LUIS OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES
   COUNTIES ABOVE 4000 FEET.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR BEACHES FROM POINT
   PIEDRAS BLANCAS TO POINT VICENTE.

   COASTAL FLOOD WATCH LATE TONIGHT THROUGH FRIDAY FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   FOR SOUTHERN AND CENTRAL CALIFORNIA.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 7:00 PM PST, 2 hours 30 minutes before
CAZ034>041-044>047-051>054-059-088-110400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
700 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

   FLOOD ADVISORY UNTIL 10 PM TONIGHT FOR SAN LUIS OBISPO AND SANTA
   BARBARA COUNTIES.

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT FOR VENTURA AND LOS ANGELES
   COUNTIES.

   WIND ADVISORY UNTIL 9 PM TONIGHT FOR THE CENTRAL COAST...SANTA YNEZ
   VALLEY...CUYAMA VALLEY...SAN LUIS OBISPO INTERIOR VALLEYS...AND THE
   SANTA BARBARA COUNTY SOUTH COAST.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS OF
   SAN LUIS OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES
   COUNTIES ABOVE 4000 FEET.

   SPECIAL MARINE WARNING FOR THUNDERSTORMS OVER COASTAL WATERS UNTIL
   9PM TONIGHT FOR EAST SANTA BARBARA CHANNEL...POINT PIEDRAS BLANCAS
   TO POINT ARGUELLO AND OUT 60 NM...POINT ARGUELLO TO SANTA CRUZ
   ISLAND AND OUT 60 NM...AND OUTER WATERS FROM SANTA CRUZ ISL TO
   MEXICAN BORDER

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR BEACHES FROM POINT
   PIEDRAS BLANCAS TO POINT VICENTE.

   COASTAL FLOOD WATCH LATE TONIGHT THROUGH FRIDAY FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   FOR SOUTHERN AND CENTRAL CALIFORNIA.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 8:00 PM PST, 1 hour 30 minutes before
CAZ034>041-044>047-051>054-059-088-110500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

   FLOOD ADVISORY UNTIL 10 PM TONIGHT FOR SAN LUIS OBISPO AND SANTA
   BARBARA COUNTIES.

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT FOR VENTURA AND LOS ANGELES
   COUNTIES.

   WIND ADVISORY UNTIL 9 PM TONIGHT FOR THE CENTRAL COAST...SANTA YNEZ
   VALLEY...CUYAMA VALLEY...SAN LUIS OBISPO INTERIOR VALLEYS...AND THE
   SANTA BARBARA COUNTY SOUTH COAST.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS OF
   SAN LUIS OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES
   COUNTIES ABOVE 4000 FEET.

   SPECIAL MARINE WARNING FOR THUNDERSTORMS OVER COASTAL WATERS UNTIL
   9PM TONIGHT FOR EAST SANTA BARBARA CHANNEL...POINT PIEDRAS BLANCAS
   TO POINT ARGUELLO AND OUT 60 NM...POINT ARGUELLO TO SANTA CRUZ
   ISLAND AND OUT 60 NM...AND OUTER WATERS FROM SANTA CRUZ ISL TO
   MEXICAN BORDER

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR BEACHES FROM POINT
   PIEDRAS BLANCAS TO POINT VICENTE.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA AND LOS ANGELES COUNTIES.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT
   FOR SOUTHERN AND CENTRAL CALIFORNIA.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 9:00 PM PST, 30 minutes before
CAZ034>041-044>047-051>054-059-088-110600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
900 PM PST WED JAN 10 2001

...SUMMARY OF ALL NON-ROUTINE PRODUCTS ISSUED FOR SAN LUIS
   OBISPO...SANTA BARBARA...VENTURA...AND LOS ANGELES COUNTIES...

SAN LUIS OBISPO COUNTY

   FLOOD ADVISORY UNTIL 10 PM TONIGHT.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

SANTA BARBARA COUNTY

   FLOOD ADVISORY UNTIL 10 PM TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY FOR THE MOUNTAINS AND SOUTH COAST.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

VENTURA COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORY TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

LOS ANGELES COUNTY

   FLOOD ADVISORY UNTIL MIDNIGHT TONIGHT.

   FLASH FLOOD WATCH UNTIL 9 AM THURSDAY EXCEPT FOR ANTELOPE VALLEY.

   WINTER STORM WARNING TONIGHT THROUGH THURSDAY FOR THE MOUNTAINS
   ABOVE 4000 FEET.

   MARINE WEATHER STATEMENT FOR SHOWERS AND THUNDERSTORMS OVER COASTAL
   WATERS UNTIL MIDNIGHT.

   HEAVY SURF ADVISORIES TONIGHT THROUGH FRIDAY FOR ALL BEACHES.

   COASTAL FLOOD WARNING THURSDAY THROUGH FRIDAY.

   SPECIAL WEATHER STATEMENT FOR STRONG THUNDERSTORM POTENTIAL TONIGHT.

THIS SPECIAL WEATHER STATEMENT WILL BE UPDATED HOURLY AS LONG AS AT
LEAST THREE NON-ROUTINE WEATHER PRODUCTS ARE IN EFFECT FOR THE WFO LOS
ANGELES FORECAST AREA.

TANABE/GOMBERG
Special weather statement, Jan 10, 9:30 PM PST, 0 minutes before
CAZ034>041-044>047-051>054-059-088-111200-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
930 PM PST WED JAN 10 2001

...PRELIMINARY STORM RAINFALL TOTALS...

THE FOLLOWING ARE PRELIMINARY STORM RAINFALL TOTALS THROUGH 900 PM
PST...

SAN LUIS OBISPO COUNTY COAST AND COASTAL VALLEYS...

SANTA ROSA CREEK @ CAMBRIA..1.50
LOS OSOS LANDFILL...........2.56
CAMP SLO....................1.42
DAVIS PEAK..................1.61
NIPOMO......................1.50
SAN LUIS OBISPO - SCG.......1.57
OCEANO......................1.22
MORRO BAY...................1.36
SAN LUIS HARBOR.............1.42
SAN LUIS OBISPO AIRPORT.....1.62
PORT SAN LUIS...............1.49

SAN LUIS OBISPO COUNTY CENTRAL VALLEYS AND MOUNTAINS

NACIMIENTO R NR BRYSON......2.40
SAN ANTONIO DAM.............1.34
NACIMIENTO RSVR.............0.71
ROCKY BUTTE.................2.91
LAS TABLAS..................1.52
UPPER TORRO CK RD...........2.24
SANTA MARGARITA.............1.50
SANTA MARGARITA BOOSTER.....2.90
SALINAS DAM.................1.65
LOPEZ REC AREA..............2.20
BALD MTN....................1.54
SHELL PEAK..................1.14

SAN LUIS OBISPO COUNTY EASTERN VALLEYS AND MOUNTAINS

CAMP ROBERTS................0.28
HOG CYN.....................0.94
ESTRELLA R @ ESTRELLA.......1.24
SHANDON.....................0.20
ATASCADERO..................1.54
BLACK MTN...................1.80
LA PANZA....................0.85
BRANCH MTN..................1.02
CARRIZO PLAIN...............0.10

SANTA BARBARA COUNTY NORTH COAST AND VALLEYS

GETTY BASIN.................1.42
SISQUOC R @ GAREY...........0.63
TWITCHELL DAM...............0.67
SUDDEN PEAK.................2.91
LOS ALAMOS..................1.89
CUYAMA FS...................0.43
CACHUMA DAM.................2.48
CELITE......................2.52
LOS PRIETOS.................2.51

SANTA BARBARA COUNTY SOUTH COAST

GOLETA - SC GAS.............3.07
MARIA YGNACIO RIDGE.........2.60
MT. CALVARY.................2.36
KGUD RADIO TOWERS...........1.97
SANTA BARBARA FCD...........2.95
CARPINTERIA.................3.17
EDISON TRAIL................2.17
GOLETA FS #14...............3.19
MONTECITO...................3.37

SANTA BARBARA COUNTY MOUNTAINS AND FOOTHILLS

JUNCAL DAM..................2.64
BATES RIDGE.................0.51
FIGUEROA MTN................1.42
REFUGIO PASS................4.17
SANTA BARBARA POTRERO.......1.69
WEST BIG PINE...............0.67
GIBRALTAR DAM...............4.13
LA CUMBRE PEAK..............3.15
SAN ANTONIO RIDGE...........1.61

VENTURA COUNTY COAST

LEO CARILLO.................1.13
EL RIO......................1.97
LA CONCHITA.................2.20
CALLEGUAS CK @ CSUCI........0.98
LAS POSAS RESERVOIR.........1.54
SILVERSTRAND BCH............1.38
SOUTH MTN W.................1.97
CAMARILLO AIRPORT...........1.85
POINT MUGU..................1.90

VENTURA COUNTY WESTERN VALLEYS

COYOTE CK NR OAK VIEW.......3.23
VENTURA R NR MEINERS OAKS...2.80
MATILIJA DAM................2.32
N FK MATILIJA CK............2.83
STEWART CYN.................2.01
LK CASITAS @ DAM............2.95
CANADA LARGA................2.76
FAGAN CYN EAST..............2.01
FAGAN CYN WEST..............1.69
SANTA PAULA CK..............3.19
SOUTH MTN E.................1.85
OJAI........................1.55
LONG CYN....................1.26

VENTURA COUNTY EASTERN VALLEYS

SESPE CK NR FILLMORE........0.75
SANTA CLARA @ PIRU..........0.90
MOORPARK COLLEGE............1.06
LANG RH.....................1.30
BEACON......................0.24
SYCAMORE CYN DAM............1.10
ROCKY PEAK..................1.77
SANTA FELICIA DAM...........1.10
SANTA SUSANA PASS...........1.46
ARROYO SIMI.................0.75
CIRCLE X RH.................2.40
CHEESEBORO..................0.53

VENTURA COUNTY MOUNTAINS

APACHE CYN..................0.35
LOCKWOOD VLY YARD...........0.87
CHORRO GRANDE...............2.09
ORTEGA HILL.................2.20
MATILIJA CYN UPPER..........3.07
WHITE LEDGE PEAK............2.40
TOMMY'S CK..................3.50
NORDHOFF RIDGE..............2.60
SISAR PEAK..................2.20
ROSE VLY....................2.64
SYCAMORE CYN................1.46
LAST CHANCE.................1.89
CHUCHUPATE..................0.74
HOPPER MOUNTAIN.............0.55
SENIOR/GRIDLEY CYN..........1.34
LA GRANADA MTN..............2.56
SULPHUR MOUNTAIN............2.68
OLD MAN MTN.................3.82
ROSE VLY RAWS...............2.30

LOS ANGELES COUNTY METROPOLITAN AREA

LA DOWNTOWN/USC.............1.10
LA AIRPORT..................1.28
BIG ROCK MESA...............1.50
BELL AIR HOTEL..............1.30
BEVERLY HILLS...............1.06
HOLLYWOOD RSVR..............1.14
L.A. DUCOMMUN ST............0.91
L.A. R @ FIRESTONE..........0.78
COMPTON CK @ GREENLEAF......0.95
LA MIRADA-STANDARD OIL CO...0.67
LA HABRA HEIGHTS............0.75

LOS ANGELES COUNTY - SAN FERNANDO & SANTA CLARITA VALLEYS

CHATSWORTH RSVR.............0.95
SEPULVEDA DAM...............1.46
SEPULVEDA CYN @ MULHOLLAND..1.89
HANSEN DAM..................0.72
NEWHALL-SOLADAD SCHL........1.22
SAUGUS......................0.35
MINT CYN @ FITCH AVE........0.39
DEL VALLE...................0.77
BURBANK.....................1.25
VAN NUYS....................1.14

LOS ANGELES COUNTY - SAN GABRIEL VALLEY

DEVILS GATE DAM.............0.91
FREMONT HDQS................1.02
EATON WASH @ LOFTUS.........0.75
SAN GABRIEL R @ VLY.........0.59
WALNUT CK S.B...............0.83
PUDDINGSTONE DAM............0.79
PUDDINGSTONE DIV............0.71
SPADRA-LANTERMAN HSPL.......0.67
SANTA FE DAM................0.88

LOS ANGELES COUNTY MOUNTAINS AND FOOTHILLS

LECHUZA FIRE STATION.......3.66
HAINES CYN..................1.26
ACTON CAMP..................0.28
INSPIRATION PT..............0.87
COGSWELL DAM................0.67
SANTA ANITA DAM.............0.98
SAN GABRIEL DAM.............0.91
MORRIS DAM..................0.91
BIG DALTON DAM..............0.91
SAN DIMAS DAM...............0.71
LIVE OAK DAM................1.18
THOMPSON CK DAM.............0.71
OPIDS CAMP..................1.24
SIERRA MADRE MAINT YARD.....0.83
TANBARK FLATS...............1.10
CRYSTAL LK F.S..............0.85
TANBARK.....................0.75
SAN ANTONIO DAM.............0.72
LOOMIS RH...................0.67
MILL CK RAWS................0.80
CHILAO......................0.55
MT. BALDY FS................0.59

ANTELOPE VALLEY

LANCASTER...................0.28
PALMDALE....................0.07

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 11:58 PM PSTFlash Flood WarningLOXLos Angeles, Santa Barbara, Ventura62 min
Jan 11, 3:00 AM PSTFlash Flood WarningLOXLos Angeles, Ventura3 hr

Nearby

Flash Flood Warnings in California, 2001Every flash flood warning in 2001

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.